Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crazdude

Is my dosage too high?

Recommended Posts

Ive been on accutane for about 11 days now, and for the past three days, my side effects were pretty bad. my face was so dry that entire sections of my face were peeling and ive had REALLY bad dandruff. I have also started what I think is my initial breakout (on day 6). I also have the dry lips stuff too but the peeling face and dandruff are really hard to deal with.

I'm on 80mg a day (two pills of 40mg) but my dermatologist just moved me down to 40mg a day because I was reacting so bad. I'm 6'1'' and I weight 179 lbs.

Is this going to make my treatment longer? am I going to have a higher chance of remissions? Will drinking more water make this any better?

Link to comment
Share on other sites

the intensity of the side effects will decrease as time goes by. Your body just needs to become acclimated to the side effects. As you can see from my signature, I was on a high dose. Anytime my derm increased my dosage the intensity of the side effects increased then my body got used to it. GL.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×